| Model Number |
KTSLFM31 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
Event or Problem Description
Allegedly tibial pain is what the patient was experiencing and revised due to.The poly was removed along with the tib base and keel.A new tib base was implanted along with a 2.5 mm augments and a poly.(right).